# SDR USAA2013010900006

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 64,645 hours, 43,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Faceplate
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 12C EMERGENCY EXIT FACE PLATE MISSING AT FLOOR LEVEL.  MAINTENANCE REPLACED 12C EMERGENCY EXIT SIGN - "EXITS" AT FLOOR LEVEL.
